# SDR DLM88030494

- Difficulty date: May 27, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 29,799 hours, 23,141 cycles
- Engine: Pwa JT8D219
- Engine time: 37,446 hours, 29,863 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 725380
- Condition: Out Of Trim
- Location: Nr 2
- Part time: 37,446 hours, 29,863 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

RTB NR 2 ENG FAILED TO ACCELERATE ABOVE IDLE DURING THROTTLE ADVANCE FOR T/O.  PEAK OF EGT APPROX 490 RPM STAYED AROUND 47 PERCENT N2 ABORTED TAKEOFF BELOW 60 KTS.  TRIMMED ENGINE, CHECKS GOOD.
